# SDR C2XA09TY042

- Difficulty date: February 15, 2009
- Submitted: March 6, 2009
- Operation: Air carrier
- Aircraft: N14158
- Make and model: Emb EMB-145XR
- Aircraft serial: 791
- Aircraft time: 14,604 hours, 7,706 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 2 MFD & PFD BLANKED OUT IN FLIGHT.  REMOVED AND REPLACED PILOTS AND COPILOTS MFD & PFD BEZELS IAW EMB 145XR AMM 34-22-02.  REMOVED AND REPLACED PILOTS REVISIONARY PANEL IAW EMB 145XR AMM 34-22-03, OPS CHECK GOOD.  AIRCRAFT RELEASED AND RETURNED TO SERVICE.
